Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

a cold with a tummy ache?

My son has this sinus/virus, hes got a tickle/flemy cough here and there. i caught this from him, and sometimes my tummy feels "off" anyway pone side effect from his meds was tummy ache, i gave him food with it, and its the same. it was'nt till 4pm he told me his tummy hurt. Then after awhile he said he was fine, then around 9 30pm he said it hurt again. So i'm thinking its either, the med, its sore from coughing or mabe the mucus in his noise draining is causeing a tummy ache??
whats your opinion??

 
EarthHippy

Asked by EarthHippy at 10:48 PM on Nov. 10, 2009 in Preschoolers (3-4)

Level 1 (0 Credits)
This question is closed.
Answers (2)
  • yes...it does my son has allergies and gets sinus infections often and his allergy doc has to perscribe him medicine for his stomach because of all the drainage
    shay1130

    Answer by shay1130 at 10:51 PM on Nov. 10, 2009

  • I would guess that it's the drainage. That can make anybody feel yucky.
    lovinmystar

    Answer by lovinmystar at 11:04 PM on Nov. 10, 2009